Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taken injection for typhoid fever grade I. Having severe pain in shoulder. What should I do next?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear Doctor,

I have typhoid fever grade I and had taken injection for that 4 days ago. Now, since yesterday i have severe pain in right shoulder. Can you please explain what could be this and advice me what should i do next. Also please advice me what are the treatments i have to take after taking the injection?

Posted Wed, 10 Oct 2012 in Infections
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query. I would like to give you a more specific answer related to your health concern.

I understand form your query that you have Typhoid fever and you did take an injection 4 days ago. Could you please let me know what injection you took and if you took in the right shoulder which is causing the pain now?

I would like to know what your Widal test readings are i.e. the titers of Typhoid ‘O’ and ‘H’ antigen.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Please write a bit more about your current health concern. Awaiting your response.

Above answer was peer-reviewed by
Follow-up: Taken injection for typhoid fever grade I. Having severe pain in shoulder. What should I do next? 13 minutes later
Dear doctor,

Yes I had the injection in the right hand (backside of Palm) doctors tried in 3-4 places and finally opted that place. Doctors told me that i have grade I typhoid. Right now i am not having the report with me. I will upload the report some time later today.

Doctor asked me to buy a genta 80 injection, will give you more details as well when i attach the report. After having injection, i feel better now, having eye burning sensation some times.

thanks for answering the queries.

Answered by Dr. Shanthi.E 10 minutes later

Thanks for writing back with the details.

You seem to have taken an intravenous injection (Genta 80) on your right palm that is causing the pain in the right shoulder now. You could apply Thrombophob ointment if the injection site is still painful. It is available over the counter in any pharmacy.

Generally, in Typhoid, there will be body ache, fever and tiredness. Make sure you complete the treatment. The burning sensation in your eyes could probably be because of the fever.

I will wait for your reports. Also, write about the treatment you are currently taking for Typhoid.

Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor